MAUDE Adverse Event Report: MENTOR TEXAS ARTOURA HP BREAST TE 475CC; EXPANDER, SKIN, INFLATABLE

MENTOR TEXAS ARTOURA HP BREAST TE 475CC; EXPANDER, SKIN, INFLATABLE
Model Number TEXP130RH
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Necrosis (1971)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Since the device has not been returned for analysis, no product failure analysis can be conducted, and no determination of possible contributing factors can be made.As such, the investigation will be closed.If the complaint device is received in the future, the investigation will be reopened and conducted as appropriate.A manufacturing record evaluation is in progress.Once completed, a supplemental report will be submitted.Reason for device explant and/or reoperation: implant exchange.Manufacturer¿s reference number: (b)(4).
 
Event or Problem Description
It was reported that a caucasian female patient who underwent a primary breast reconstruction with 475cc artoura breast tissue expander experienced right-sided soft tissue necrosis postoperatively.The patient underwent explantation and replacement with 475cc smooth mentor memorygel breast implant, catalog # 3504754bc, right lot-serial # (b)(4) on (b)(6) 2016.Upon explantation, the right breast was noted to have an area of old hematoma and possible necrotic pectoralis muscle.
 
Additional Manufacturer Narrative
A manufacturing record evaluation (mre) was performed, and no anomalies were found related to this complaint.In addition, the mre verifies that the device was manufactured in accordance with documented specification and procedures.Manufacturer¿s reference number: (b)(4).

Brand Name
ARTOURA HP BREAST TE 475CC
Common Device Name
EXPANDER, SKIN, INFLATABLE
Manufacturer (Section D)
MENTOR TEXAS
3041 skyway circle north
irving TX 75038
MDR Report Key11159380
Report Number1645337-2021-00363
Device Sequence Number11659783
Product Code LCJ
UDI-Device Identifier00081317009474
UDI-Public00081317009474
Combination Product (Y/N)N
Initial Reporter StateWV
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2016
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/18/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/04/2019
Device Model NumberTEXP130RH
Device Catalogue NumberTEXP130RH
Device Lot Number6970674
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/18/2020
Supplement Date Received by Manufacturer01/22/2021
Initial Report FDA Received Date01/13/2021
Supplement Report FDA Received Date01/26/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;